Skip to main content

Research Repository

Advanced Search

Thin-layer solutions of the Helmholtz equation

Ockendon, J.R.; Tew, R.H.

Thin-layer solutions of the Helmholtz equation Thumbnail


J.R. Ockendon


This paper gives a brief overview of some configurations in which highfrequency wave propagation modelled by Helmholtz equation gives rise to solutions that vary rapidly across thin layers. The configurations are grouped according to their mathematical structure and tractability and one of them concerns a famous open problem of mathematical physics.


Ockendon, J., & Tew, R. (2021). Thin-layer solutions of the Helmholtz equation. European Journal of Applied Mathematics, 32(5), 769-783.

Journal Article Type Article
Acceptance Date Aug 11, 2020
Online Publication Date Oct 6, 2020
Publication Date 2021-10
Deposit Date Aug 20, 2020
Publicly Available Date Apr 7, 2021
Journal European Journal of Applied Mathematics
Print ISSN 0956-7925
Publisher Cambridge University Press
Peer Reviewed Peer Reviewed
Volume 32
Issue 5
Pages 769-783
Public URL
Publisher URL


You might also like

Downloadable Citations